Martin, N. (2003) 'Complete bipartite factorisations of Kn,n.', Discrete mathematics., 266 (1-3). pp. 353-375.
We continue the study of complete factorisations of complete bipartite graphs of the form Kn,n by factors whose components are copies of Kp,q for given, fixed, p<q. There are simple Basic Arithmetical Conditions which are necessary for such to exist. This paper sets out a general strategy for showing that these conditions are also sufficient for p and q coprime and odd extending work of earlier papers where the case p=1 was solved. Here we use the strategy to solve the sufficiency problem for given p whenever q is sufficiently large.
|Keywords:||Factorisation, Complete bipartite graph.|
|Full text:||Full text not available from this repository.|
|Publisher Web site:||http://dx.doi.org/10.1016/S0012-365X(02)00819-1|
|Record Created:||26 Mar 2008|
|Last Modified:||08 Apr 2009 16:30|
|Social bookmarking:||Export: EndNote, Zotero | BibTex|
|Look up in GoogleScholar | Find in a UK Library|